| Catalog Number |
3301-1 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that three sequoia closure tops were stripped during surgery.A fourth closure top was used to complete the surgery.There was no patient impact; however, there was a 30 minute delay.This is report one of three for this event.
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Additional Manufacturer Narrative
Corrections in d9 and h3.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the drive mechanism has deformation damage.Root cause: this event could possibly be attributed to off-axis forces applied during use or not fully seating the driver in the driver pocket.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference reports 3012447612-2025-00207 through 3012447612-2025-00209.
Event or Problem Description